MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
A clave¿ neutral connector was reportedly leaking bivalirudin at the connection of the tubing and the clave at the pump.The leak dripped onto the syringe pump during administration.The nurse immediately retrieved the new bivalirudin from the refrigerator and replaced the medication and microtubing.The provider was immediately notified due to falling ptts.There was no adverse event and delay in therapy that would lead to patient harm if not caught by staff.
 
Additional Manufacturer Narrative
Device received on 6/26/2025.Investigation summary.Received one (1) used list# unknown, 50ml syringe; lot# unknown one (1) used list# b3300, clave¿ neutral connector; lot# unknown one (1) used list# unknown, ext set; lot# unknown.A crack was observed on the female luer of the tubing set.The reported complaint of a leak could be confirmed.The returned b3300 was tested and met product specifications.A crack was observed on the unknown extension set.The probable cause for the crack cannot be determined due to not being an icu medical product.A device history record review could not be conducted because no lot number(s) was/were identified.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b. cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest 60045
2247062300
MDR Report Key22507919
Report Number9617594-2025-01451
Device Sequence Number9303895
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public00840619045593
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIVALRUDIN, MFR UNK.; UNSPECIFIED TUBING SET, MFR UNK.
Patient SexUnknown